MathSciNet Relay Station
MathSciNet bibliographic data
MR1380205 (97d:17003) 17B10
Mishchenko, S. P. Lower bounds on the dimensions of irreducible representations of symmetric groups and of the exponents of the exponential of varieties of Lie algebras. (Russian) Mat. Sb. 187 (1996), no. 1, 83--94; translation in Sb. Math. 187 (1996), no. 1, 81–92
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement